Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Surgery untying of coloured knots

Daniel Moskovich

Algebraic & Geometric Topology 6 (2006) 673–697
Bibliography
1 G Burde, H Zieschang, Knots, 5, Walter de Gruyter & Co. (2003) MR1959408
2 S E Cappell, J L Shaneson, Invariants of 3–manifolds, Bull. Amer. Math. Soc. 81 (1975) 559 MR0367967
3 S E Cappell, J L Shaneson, Linking numbers in branched covers, from: "Four-manifold theory (Durham, NH, 1982)", Contemp. Math. 35, Amer. Math. Soc. (1984) 165 MR780578
4 R H Fox, A quick trip through knot theory, from: "Topology of 3–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)" (editor M K Fort), Prentice-Hall (1962) 120 MR0140099
5 S Garoufalidis, A Kricker, A surgery view of boundary links, Math. Ann. 327 (2003) 103 MR2005123
6 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
7 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
8 J M Montesinos, Surgery on links and double branched covers of S3, from: "Knots, groups, and 3-manifolds (Papers dedicated to the memory of R H Fox)", Princeton Univ. Press (1975) MR0380802
9 D Moskovich, A Kontsevich invariant for coloured knots, in preparation
10 J H Przytycki, M V Sokolov, Surgeries on periodic links and homology of periodic 3-manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 295 MR1857121
11 M Sakuma, Surgery description of orientation-preserving periodic maps on compact orientable 3-manfolds, Rend. Istit. Mat. Univ. Trieste 32 (2001) MR1893406
12 E H Spanier, Algebraic topology, McGraw-Hill Book Co. (1966) MR0210112
13 T Yamada, Translation algorithms between the covering presentation and other presentations of 3–manifolds, dissertation, Tokyo Institute of Technology (2002)